# SDR DHL200072460C

- Difficulty date: March 6, 2000
- Submitted: April 17, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK,  FOUND LT PRIMERY HEAT EXCHANGER PANEL REAR AREA SHOWS DELAMINATION.  INSTALLED FIBERGLASS OVERLAY REPAIR AT LT PRIMARY HEAT EXCHANGER PANEL REAR PER SRM 51-40-8 FIG 1
